Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 23, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 12, 2011, 5:01 PM EST. It took effect at Mar 13, 2011, 11:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2011, 5:01 PM EST (22:01 UTC)
- In effect from
- Mar 13, 2011, 11:00 AM EDT
- Expired
- Mar 13, 2011, 7:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
210 WWUS82 KJAX 122201 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 501 PM EST SAT MAR 12 2011 FLZ025-131315- /O.NEW.KJAX.FW.W.0023.110313T1500Z-110313T2300Z/ DUVAL- 501 PM EST SAT MAR 12 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT SUNDAY DUE TO LOW RH VALUES AND MODERATE ERC LEVELS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EDT SUNDAY. ENERGY RELEASE COMPONENT VALUES SUNDAY HAVE INCREASED TO 35 OR MORE. THESE VALUES COMBINED WITH CRITICALLY LOW HUMIDITIES FOR EXTENDED DURATIONS ON SUNDAY WILL CREATE MARGINAL RED FLAG CONDITIONS IN DUVAL COUNTY...AND A RED FLAG WARNING HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ SEP
2 follow-up statements
693 WWUS82 KJAX 130844 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 444 AM EDT SUN MAR 13 2011 FLZ025-132300- /O.CON.KJAX.FW.W.0023.110313T1500Z-110313T2300Z/ DUVAL- 444 AM EDT SUN MAR 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING DUE TO LOW RH VALUES AND MODERATE ERC LEVELS... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING. ENERGY RELEASE COMPONENT VALUES FOR TODAY HAVE INCREASED TO 35 OR HIGHER. THESE VALUES COMBINED WITH CRITICALLY LOW HUMIDITIES FOR EXTENDED DURATIONS THIS AFTERNOON WILL CREATE MARGINAL RED FLAG CONDITIONS IN DUVAL COUNTY...AND A RED FLAG WARNING HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ MKT
038 WWUS82 KJAX 132305 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 705 PM EDT SUN MAR 13 2011 FLZ025-140015- /O.EXP.KJAX.FW.W.0023.000000T0000Z-110313T2300Z/ DUVAL- 705 PM EDT SUN MAR 13 2011 ...RED FLAG WARNING FOR DUVAL COUNTY HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR DUVAL COUNTY. $$ SEP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 12, 2:30 PM EST, 2 hours 31 minutes earlier.
Area forecast discussion, Mar 12, 2:30 PM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EST SAT MAR 12 2011 ...PATCHY FROST POSSIBLE ACROSS INLAND AREAS AGAIN TONIGHT... ...ABOVE NORMAL HIGH TEMPERATURES EXPECTED THROUGH NEXT WEEK... .SHORT TERM...TONIGHT THROUGH TUESDAY... REST OF THIS AFTERNOON...CHAMBER OF COMMERCE CONDITIONS WILL CONTINUE THROUGH SUNSET UNDER SUNNY SKIES AND AFTERNOON TEMPS TOPPING OUT IN THE LOWER 70S INLAND WHILE SEA BREEZE HAS DEVELOPED RIGHT ALONG THE COAST WITH ONSHORE WINDS KEEPING TEMPS IN THE 60S. TONIGHT...SURFACE HIGH PRESSURE REMAINS OVER THE FORECAST AREA AND EXPECT ANOTHER NIGHT WITH MIN TEMPS IN THE MID/UPPER 30S OVER INLAND AREAS WITH PATCHY FROST POSSIBLE...BUT NOT ENOUGH COVERAGE TO ISSUE FROST ADVISORY EITHER. WILL BE PATCHY GROUND FOG NEAR INLAND BODIES OF WATER...BUT NOT WIDESPREAD ENOUGH TO PLACE IN ZFP/GRIDS WITH THE AFTERNOON PACKAGE. SUNDAY...HIGH PRESSURE TO PROVIDE ANOTHER PICTURE PERFECT DAY WITH SUNNY SKIES AND MAX TEMPS PUSHING INTO THE MID/UPPER 70S ACRS INLAND AREAS AND AROUND 70 ALONG THE COAST. SUNDAY NIGHT...ANOTHER COOL NIGHT WITH SFC HIGH LINGERING OVER THE REGION WITH UPPER 30S TO LOWER 40S OVER INLAND AREAS AND SOME SHALLOW PATCHY LATE NIGHT FOG EXPECTED AGAIN...MAINLY NEAR INLAND BODIES OF WATER AND LOW LYING AREAS. MONDAY...SFC HIGH PRESSURE MOVES EAST INTO THE WRN ATLC AND SOUTHERLY FLOW AROUND THE HIGH SHOULD PUMP UP MAX TEMPS TO AROUND 80 DEGREES OVER INLAND AREAS WITH 70S ALONG THE COAST. TUESDAY...CUT OFF LOW IN ZONAL FLOW PUSHES INTO THE SERN U.S AND WILL PUSH A TROF EXTENDING SOUTH FROM THIS FEATURE INTO THE FORECAST AREA. MODELS ARE TRENDING JUST SLIGHTLY WETTER WITH THIS FEATURE AND EXPECT ISOLD/SCTD SHOWERS ACRS SERN GA WITH AN ISOLD SHOWER POSSIBLE DURING THE AFTERNOON HOURS ACRS NERN FL. TSTM CHANCES ARE RUNNING ABOUT 10% WITH LI'S AROUND ZERO. SOUTHERLY FLOW WILL CONTINUE TO KEEP MAX TEMPS WARM WITH LOWER 80S INLAND AND 70S ALONG THE COAST. .LONG TERM...WEDNESDAY THROUGH SATURDAY... HIGH PRESSURE WILL BUILD IN FROM THE WEST IN THE WAKE OF THE DEPARTING LOW PRESSURE SYSTEM AND EXPECT MAINLY DRY AND WARM CONDITIONS TO CONTINUE WITH MAX TEMPS AROUND 80 DEGREES INLAND AND 70S ALONG THE COAST. && .AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH SUNDAY WITH LIGHT WINDS. PATCHY GROUND FOG POSSIBLE EARLY SUNDAY MORNING BUT HAVE NOT INCLUDED IN TAFS AT THIS TIME DUE TO LOW CONFIDENCE. && .MARINE...LIGHT WINDS AND SEAS WILL CONTINUE THE NEXT SEVERAL DAYS AS HIGH PRESSURE MOVES OVER THE WATERS. A WEAK COLD FRONT WILL PUSH INTO THE WATERS AND DISSIPATE ON WEDNESDAY. NO HEADLINES. && .FIRE WEATHER...VERY LOW RH'S THIS AFTERNOON AND SUNDAY AFTERNOON... REACHING THE UPPER TEENS. NO WATCH/WARNING NEEDED DUE TO LIGHT WINDS AND LOW ERC VALUES. HAVE FIRE DANGER STATEMENT FOR DUVAL COUNTY DUE TO MARGINAL ERC VALUES THIS AFTERNOON. MAY NEED ANOTHER STATEMENT FOR SUNDAY DUE TO SIMILAR CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... AMG 39 77 42 80 / 0 0 0 10 SSI 47 71 50 73 / 0 0 0 0 JAX 40 76 43 78 / 0 0 0 0 SGJ 43 72 47 74 / 0 0 0 0 GNV 37 77 42 79 / 0 0 0 0 OCF 37 78 42 80 / 0 0 0 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/ZIBURA/LETRO
Hazardous weather outlook, Mar 12, 1:30 PM EST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 130 PM EST SAT MAR 12 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-130945- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 130 PM EST SAT MAR 12 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... LINGERING EASTERLY SWELLS WILL MAINTAIN A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR DETAILS. LOW TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE MID TO UPPER 30S ACROSS INLAND NORTHEAST FLORIDA AND THE SUWANNEE RIVER VALLEY AND PATCHY FROST WILL BE POSSIBLE EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS/JCH
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.